Piecewise smooth solutions to the burgers-hilbert equation

Alberto Bressan, Tianyou Zhang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The paper is concerned with the Burgers-Hilbert equation ut + (u2/2)x = H[u], where the right-hand side is a Hilbert transform. Unique entropy admissible solutions are constructed locally in time, having a single shock. In a neighborhood of the shock curve, a detailed description of the solution is provided.

Original languageEnglish (US)
Pages (from-to)165-184
Number of pages20
JournalCommunications in Mathematical Sciences
Volume15
Issue number1
DOIs
StatePublished - Jan 1 2017

Fingerprint

Smooth Solution
Hilbert
Shock
Hilbert Transform
Entropy
Curve

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{9136741e80314c56b5af3537a580b544,
title = "Piecewise smooth solutions to the burgers-hilbert equation",
abstract = "The paper is concerned with the Burgers-Hilbert equation ut + (u2/2)x = H[u], where the right-hand side is a Hilbert transform. Unique entropy admissible solutions are constructed locally in time, having a single shock. In a neighborhood of the shock curve, a detailed description of the solution is provided.",
author = "Alberto Bressan and Tianyou Zhang",
year = "2017",
month = "1",
day = "1",
doi = "10.4310/CMS.2017.v15.n1.a7",
language = "English (US)",
volume = "15",
pages = "165--184",
journal = "Communications in Mathematical Sciences",
issn = "1539-6746",
publisher = "International Press of Boston, Inc.",
number = "1",

}

Piecewise smooth solutions to the burgers-hilbert equation. / Bressan, Alberto; Zhang, Tianyou.

In: Communications in Mathematical Sciences, Vol. 15, No. 1, 01.01.2017, p. 165-184.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Piecewise smooth solutions to the burgers-hilbert equation

AU - Bressan, Alberto

AU - Zhang, Tianyou

PY - 2017/1/1

Y1 - 2017/1/1

N2 - The paper is concerned with the Burgers-Hilbert equation ut + (u2/2)x = H[u], where the right-hand side is a Hilbert transform. Unique entropy admissible solutions are constructed locally in time, having a single shock. In a neighborhood of the shock curve, a detailed description of the solution is provided.

AB - The paper is concerned with the Burgers-Hilbert equation ut + (u2/2)x = H[u], where the right-hand side is a Hilbert transform. Unique entropy admissible solutions are constructed locally in time, having a single shock. In a neighborhood of the shock curve, a detailed description of the solution is provided.

UR - http://www.scopus.com/inward/record.url?scp=85011690569&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85011690569&partnerID=8YFLogxK

U2 - 10.4310/CMS.2017.v15.n1.a7

DO - 10.4310/CMS.2017.v15.n1.a7

M3 - Article

AN - SCOPUS:85011690569

VL - 15

SP - 165

EP - 184

JO - Communications in Mathematical Sciences

JF - Communications in Mathematical Sciences

SN - 1539-6746

IS - 1

ER -